# SDR ASAA2020030632350

- Difficulty date: March 2, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 31,652 hours, 9,116 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 32149721
- Part serial: 3440
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 31,686 hours, 9,134 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONT CAB TEMPERATURE UNCONTROLLABLE. GROUNDED - YES. REPLACED CONT. CABIN TEMP TRIM VALVE IAW B737-800 AMM 21-61-21.
